# SDR RRXA003259

- Difficulty date: October 16, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND GROUND RIVET HEADS TO THE CUSP PANEL LT SIDE AT STA 1660 TO 1700, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.
